# SDR 97ZZZX2606

- Difficulty date: May 6, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Hose
- Part number: 3038
- Condition: Plugged
- Component: Aeroquip
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AFTER INSTALLING FITTINGS ON A PIECE OF AEROQUIP 303-8 HOSE, FOUND HOSE CLOGGED.  INVESTIGATION REVEALED APPROX 1 FOOT OF THE HOSE WAS SOLID RUBBER INSIDE. HOSE PURCHASED FROM AVSCO ON 4-28-97.  BATCH NR MIL-H-8794-8-3096-248-06827.  IF HOSE HAD NOT BEEN CHECKED AFTER INSTALLING FITTINGS, ENGINE OIL FLOW WOULD HAVE STOPPED AT OIL COOLER WITH DISASTROUS RESULTS.  HOSE SENT TO NTSB, MIA.
